# SDR SWAA2023091198759

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 20,885 hours, 10,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE IN THE RED<[01] REMOVED AE SLIDE PER AMM 25-66-00 & MT 725-61-06;[02] R & R L2 DOOR SLIDE PER AMM 25-66-00 AND MT 725-61-06
